| Model Number |
4200355042 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
Event or Problem Description
It was reported that during a t2scn surgery; while drilling the proximal screw hole of nail, the drill bit broke.It was also reported that the broken piece remained in the patient.No further information was provided.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not available for return.
Event or Problem Description
It was reported that during a t2scn surgery; while drilling the proximal screw hole of nail, the drill bit broke.It was also reported that the broken piece remained in the patient.It was also reported there were no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.